NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Good morning doctor's am doing family planning and the doctor that inserted the Implanon on me said it will last for 3 yrs and I inserted it on 22 of Jan and my last flow was on 19 of Jan and my circle is 28 days up till now I have not seen my menes am worried pls help me "

    User Avatar
    A 31 years year old female asked:
    2 years ago
    Good morning doctor's am doing family planning and the doctor that inserted the Implanon on me said it will last for 3 yrs and I inserted it on 22 of Jan and my last flow was on 19 of Jan and my circle is 28 days up till now I have not seen my menes am worried pls help me
    Dr. Adedayo A answered:
    2 years ago
    Good morning madam. May I ask if the possible side effects were discussed with you before the procedure. We should only be worried here if there is a possibility of pregnancy. The most common side effect of IMPLANON(etonogestrel implant) is a change in your normal menstrual bleeding pattern. In studies, about 1 out of 10 women stopped using the implant because of an unfavorable change in their bleeding pattern. You may experience longer or shorter bleeding during your periods or have NO bleeding at all. The time between periods may vary, and in between periods you may also have spotting. Other side effects are weight gain , acne , headaches and mood swings....So what you can do now is to do a pregnancy test.if negative, you can rest easy and know that what you are experiencing is normal or expected.If positive , please see your doctor immediately. All the best madam.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app